# SDR DHL2003747015

- Difficulty date: December 30, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR FRAME AFT ACT AREA HAS CRACK.  REPAIRED IAW AERONAUTICAL SOLUTIONS REPORT 03-011 IR DTD 12/30/03.  MATERIAL USED 2024-T3 .090 PO 21582, FASTENERS USED 1103-11 BOLTS, AND HL62-6-9.  THIS REPAIR IS A MAJOR REPAIR.
